arrow
Volume 35, Number 6
Previous Issue Next Issue

Xiao Li, Zhonghua Qiao & Hui Zhang

10.4208/jcm.1611-m2016-0517

J. Comp. Math., 35 (2017), pp. 693-710.

Preview Full PDF 2271 26136 Abstract

Bin Wang, Xinyuan Wu, Fanwei Meng & Yonglei Fang

10.4208/jcm.1611-m2016-0596

J. Comp. Math., 35 (2017), pp. 711-736.

Preview Full PDF 2156 29087 Abstract

Qiujin Peng, Zhonghua Qiao & Shuyu Sun

10.4208/jcm.1611-m2016-0623

J. Comp. Math., 35 (2017), pp. 737-765.

Preview Full PDF 2132 24989 Abstract

Haiyan Yuan, Jihong Shen & Cheng Song

10.4208/jcm.1612-m2016-0560

J. Comp. Math., 35 (2017), pp. 766-779.

Preview Full PDF 2168 25543 Abstract

Kai Liu, Xinyuan Wu & Wei Shi

10.4208/jcm.1612-m2016-0604

J. Comp. Math., 35 (2017), pp. 780-800.

Preview Full PDF 2094 27986 Abstract

Xiuling Yin, Chengjian Zhang & Yanqin Liu

10.4208/jcm.1612-m2016-0677

J. Comp. Math., 35 (2017), pp. 801-813.

Preview Full PDF 2168 25234 Abstract

Xinchun Li

10.4208/jcm.1701-m2016-0717

J. Comp. Math., 35 (2017), pp. 814-827.

Preview Full PDF 2212 24816 Abstract

Yingxia Xi & Xia Ji

10.4208/jcm.1701-m2015-0443

J. Comp. Math., 35 (2017), pp. 828-838.

Preview Full PDF 2097 24514 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard